Worry? Or nothing?

Discussion in 'Dog Health Care' started by Babyblue5290, Aug 10, 2007.

  1. Babyblue5290

    Babyblue5290 Happy Meal. Yum.

    Joined:
    Feb 26, 2005
    Messages:
    16,079
    Likes Received:
    0
    Trophy Points:
    0
    Ok, I was just curious if you guys though I should I be worried about this or not. I'm not really too worried about this, compared to his other issues right now :(, but I thought I'd get opinions just to make sure.

    Lucas threw up bile today (yellow/green slimy). He also threw up bile about 4 days ago. Neither had digested food at all, just bile.

    His eating, drinking, urination, and defecation are normal. His mood isn't great and he's definitely not as active, but I can tell it's because of his spine issues are getting worse. :(

    The only reason I was wondering is because of the medication he's on now. He started it about 11 days ago. The medicine is Previcox (firocoxib).

    ???
     
  2. SummerRiot

    SummerRiot Dog Show Addict

    Joined:
    Sep 16, 2005
    Messages:
    8,056
    Likes Received:
    0
    Trophy Points:
    0
    Occupation:
    we have three puppies in the house.. and some fish
    Location:
    Ontario, Canada
    Some of the side effects from that medication does include vomiting, if he starts doing it consistantly I'd give your vet a call and let them know.

    Otherwise, make sure your giving him the meds on a FULL tummy.. that could be the problem as well.
     
  3. Tazwell

    Tazwell New Member

    Joined:
    Jul 5, 2007
    Messages:
    1,083
    Likes Received:
    0
    Trophy Points:
    0
    I usually don't worry about dogs vomiting bile (occasionally, not like every hour...) that much. They're not losing anything vital, and they might just have an empty stomach and be hungry.

    My mom's dachshund began vomiting every single morning, and almost every afternoon a few years ago. It was only bile, never food or blood or anything. It turned out to be somewhat of an acid reflux. She had to have something in her stomach at all times :rolleyes:
     
  4. squirtsmom

    squirtsmom New Member

    Joined:
    Oct 25, 2006
    Messages:
    3,242
    Likes Received:
    0
    Trophy Points:
    0
    Occupation:
    5
    Location:
    Missouri
    Sounds like side effects from the medication. Tell the vet.
     
  5. Babyblue5290

    Babyblue5290 Happy Meal. Yum.

    Joined:
    Feb 26, 2005
    Messages:
    16,079
    Likes Received:
    0
    Trophy Points:
    0
    No that's not it. He only get's his pill after he finishes eating his food.

    I read about the vomiting as a side effect, but I'd think that would be vomiting food, not just bile.?

    He isn't hungry, he's been eating regurarly. I'm really only worried because of the medicine.
     

Share This Page